Show simple item record

dc.contributor.authorGeorgiev, Svetlin G. ( )
dc.date.accessioned2021-08-05T16:38:19Z
dc.date.available2021-08-05T16:38:19Z
dc.date.issued2007-04-04
dc.identifier.citationGeorgiev, S. G. (2007). Positive periodic solutions for the Korteweg-de Vries equation. Electronic Journal of Differential Equations, 2007(49), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14210
dc.description.abstract

In this paper we prove that the Korteweg-de Vries equation

tu + ∂3xu + u∂xu = 0

has unique positive solution u(t, x) which is ⍵-periodic with respect to the time variable t and u(0, x) ∈ Ḃγp,q ([α, b]), γ > 0, γ ∉ {1, 2,...}, p > 1, q ≥ 1, α < b are fixed constants, x ∈ [α, b]. The period ⍵ > 0 is arbitrary chosen and fixed.

dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlinear evolution equationen_US
dc.subjectKortewg de Vries equationen_US
dc.subjectPeriodic solutionsen_US
dc.titlePositive periodic solutions for the Korteweg-de Vries equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record